# SDR DALA2023101908630

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 94,043 hours, 44,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0668 IN REF TO: NRC 00210: AFTER REMOVE CORROSION AREA WAS FOUND AREA OUT LIMITS, STA 760 AND 780 BTW S-19R AND S-18R OF FUSELAGE SKIN. CORRECTIVE ACTION: SUMMARY OF NRC 00502: EXTERNAL FUSELAGE SKIN ON STA 760/780 BTW S-19R AND S-18R WAS REPAIRED PER ER/A 612228-14AD. (0024019)
